# SDR AALA971956

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TRAILING EDGE OF WING APPROX 7 FEET FROM WINGLET HAS DEEP CORROSION.  REPAIRED AREA IAW ESO30595 DATED 10-07-97. (M)
